# SDR KCSA201711281087

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BALLMAT FLOOR SUPPORT WEB CORRODED AT STA 1263
